MathSciNet Relay Station
MathSciNet bibliographic data
MR2517663 62N05 (90B25)
Xu, Wangtu; He, Shiwei; Song, Rui; Li, Juan Reliability based assignment in stochastic-flow freight network. Appl. Math. Comput. 211 (2009), no. 1, 85–94.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement